Authors: Simić, Slavko 
Title: Further improvements of Hermite-Hadamard integral inequality
Journal: Kragujevac Journal of Mathematics
Volume: 43
Issue: 2
First page: 259
Last page: 265
Issue Date: 1-Jan-2019
Rank: M51
ISSN: 1450-9628
Abstract: 
We give here improvements of Hermite-Hadamard inequality by an arbitrary mean value. In particular, improvements involving well known classes of quasi-arithmetic, integral and Lagrange means are considered.
Keywords: Convex function | Hermite-Hadamard integral inequality | Mean value
Publisher: Faculty of Science, University of Kragujevac

Show full item record

SCOPUSTM   
Citations

3
checked on Jul 23, 2024

Page view(s)

36
checked on May 10, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.